# SDR UPS96805885

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corrosion
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 1050 SPLICE STRAP DOUBLER HAS HEAVY CORROSION ON LONGERONS 31R AND 31L.  REPLACED STRAP PER SRM 51-1-20D.
